MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW9X30 W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW9X30 W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 254808
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure when opening the package to their intrafix advance br screw 9x30mm with large sheath, the proximal end of the sheath seemed to be wider.When the surgeon went to insert the sheath, it split into pieces.The sales rep confirmed that the pieces were removed and no debris was left in the patient.The procedure was completed with another like device using the same bone hole with no patient harm but there was a five minute surgical delay.The sales rep stated that the customer discarded the device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No nonconformances were identified for this part number, lot number combination per qlik query executed on 08/19/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
INTRAFX ADVBR SCW9X30 W/LGSHTH
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8994853
Report Number1221934-2019-58253
Device Sequence Number2616902
Product Code MAI
UDI-Device Identifier10886705026753
UDI-Public10886705026753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number254808
Device Lot NumberL451373
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/07/2019
Patient Sequence Number1